MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION UNI-VENT MODEL, 731; VENTILATOR

ZOLL MEDICAL CORPORATION UNI-VENT MODEL, 731; VENTILATOR
Model Number 799-AEV1-01
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unkown), the device displayed an unknown "o2 valve" alarm.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive debug and final testing without duplicating the report.The device's o2 valve was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.

Brand Name
UNI-VENT MODEL, 731
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key9516395
Report Number1220908-2019-03952
Device Sequence Number3403101
Product Code CBK
UDI-Device Identifier00847946020651
UDI-Public00847946020651
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-AEV1-01
Device Catalogue Number799-AEV1-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date12/24/2019
Supplement Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1